Journal of Combinatorics

Volume 9 (2018)

Number 2

Poset pattern-avoidance problems posed by Yakoubov

Pages: 233 – 257

DOI: http://dx.doi.org/10.4310/JOC.2018.v9.n2.a2

Author

Colin Defant (University of Florida, Gainesville, Fl., U.S.A.)

Abstract

Extending the work of Yakoubov, we enumerate the linear extensions of comb posets that avoid certain length-3 patterns. We resolve many of Yakoubov’s open problems and prove both of the conjectures from her paper.

Keywords

poset, pattern avoidance, linear extension, comb

2010 Mathematics Subject Classification

Primary 05A05. Secondary 05A15, 05A16.

Full Text (PDF format)

Received 15 August 2016

Published 22 January 2018